# SDR AALA202008249015

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,699 hours, 5,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: Pax Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 841 DAMPING FUNCTION AT FWD GALLEY AREA DID NOT PASS OPERATIONAL TEST. REPLACED DOOR DAMPER (AALA202008239013) AND EMERGENCY OPERATION CYLINDER (AALA202008249015) IAW 52-11-14-400-001-B.
